A Geometric Perspective on the Method of Descent

Author: 

Wang, Q

Publication Date: 

June 2018

Journal: 

COMMUNICATIONS IN MATHEMATICAL PHYSICS

Last Updated: 

2019-05-23T13:01:37.317+01:00

Issue: 

3

Volume: 

360

DOI: 

10.1007/s00220-018-3151-7

page: 

827-850

abstract: 

© 2018, Springer-Verlag GmbH Germany, part of Springer Nature. We derive a first order representation formula for the tensorial wave equation □gϕI= FIin globally hyperbolic Lorentzian spacetimes (M2 + 1, g) by giving a geometric formulation of the method of descent which is applicable for any dimension.

Symplectic id: 

829403

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article